


default search action
BibTeX record journals/amc/ShiW04
@article{DBLP:journals/amc/ShiW04, author = {Wenying Shi and Peiguang Wang}, title = {Oscillation criteria of second order nonlinear matrix differential systems}, journal = {Appl. Math. Comput.}, volume = {156}, number = {3}, pages = {831--846}, year = {2004}, url = {https://doi.org/10.1016/j.amc.2003.06.009}, doi = {10.1016/J.AMC.2003.06.009}, timestamp = {Fri, 21 Feb 2020 21:22:21 +0100}, biburl = {https://dblp.org/rec/journals/amc/ShiW04.bib}, bibsource = {dblp computer science bibliography, https://dblp.org} }

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.